# SDR QXEA200501070

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 8,504 hours, 6,269 cycles
- Engine: Ge CF348C1
- Engine time: 4,039 hours, 2,924 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Part serial: VARIOUS
- Condition: Vibration
- Location: Lt Engine
- Part time: 701 hours, 515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT ENGINE VIB OF 1.9 INDICATION, REDUCED N1 TO CLIMB THRUST IN ORDER TO MAINTAIN A GREEN VIB INDICATION WITHIN .05. IT WAS NECESSARY TO REDUCE N1 TO 67.5 TO MAINTAIN A GREEN INDICATION (A 3 THRUST LEVER KNOB WIDTH SPLIT) RETURNED TO DEN.  DESCENT, REDUCED THRUST SETTINGS.  LEFT ENGINE REMAINED OUT OF YELLLOW ON TOUCHDOWN, WITH REVERSE THRUST DEPLOYED, ENGINE VIB INDICATION WAS A YELLOW 2.6.  MX REPLACED NR 1 ENGINE FAN BLADES.  OPS CHECK GOOD.
